# SDR CA140203012

- Difficulty date: January 28, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE ENGINE SUFFERED 2 SUCCESSIVE FLAMEOUTS.  PILOT REPORTED THAT THE NR 1 ENGINE HAD NO DISPATCH AFTER TAKEOFF AND ADDITIONALLY ENGINE NR 2 HAD LONG DISPATCH ON GROUND AFTER.  NO MESSAGE ON STATUS/FAULT CODE PAGE IN FLIGHT.  AT LEVEL 430 THE PILOT MADE A FINE ADJUSTMENT TO THE THRUST LEVERS.  NR 1 ENGINE FLAMED OUT WITH HIGH VIBRATIONS, FOLLOWED BY AN AUTOMATIC ENGINE RELIGHT.  AFTER ADVANCING THE LEVERS, AGAIN HIGH VIBRATIONS AND FLAMEOUT FOLLOWED BY AN AUTOMATIC RESTART.  AFTER THE 2ND RESTART THE PILOT CONTINUED THE FLIGHT WITH THE ENGINE AT ABOUT 65 PERCENT TO LUTON.  EDU WILL BE DOWNLOAD FOR DATA ANALYSIS. INVESTIGATION ON-GOING.
